← Return to Something has helped clear my mind of fogDiscussion
Something has helped clear my mind of fogPost-COVID Recovery & COVID-19 | Last Active: Apr 4 11:34am | Replies (24)
Comment receiving replies
Replies to "A word of caution. After reading these responses I started NAC 600 mg one tablet in..."
@mecfs, that is a good warning for members to heed.
All information shared by members on the Mayo Clinic Connect, such as messages, images, advice, URLs, and any other material, is for informational purposes only and is not a substitute for professional medical advice, diagnosis or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your health. Never disregard professional medical advice or delay in seeking it because of something you have read on the community.
The information shared can help members do their research with due diligence, ask questions and speak with a qualified medical professional.
I want to thank you for that PSA that you sent it's a great word of wisdom I myself over the course of just the past 6 weeks have had them write prescriptions and rewrite prescriptions because they will prescribe something and I will do my research when I get home and if it's something that gives me concern I'm not going to take it and I would not be taking something that someone else had told me to use if the doctors don't feel safe. So nice of you I really am praying for you for your test tomorrow may God heal you quickly
Hi. I just came across your post today. I haven't been seeing all posts in the thread for some reason. I just wanted you to know I wasn't ignoring your post. I hope you get well soon.
Hi @mecfs, I’m so sorry to hear about your reaction to NAC! It’s frightening to have that experience after only one dose. I hope the side effect is only temporary. It’s possible that your reaction was coincidental to the taking of the NAC and not caused by it drug, but either way, I really hope you get to the bottom of this headache and pressure!
Thank you for sharing this cautionary advice with the forum. It’s important to note that supplements aren’t regulated by the FDA and can pose health risks…and to always check with health providers before taking them!
Wishing you a clean MRI tomorrow. 🙃 Keep us posted, ok?